# SDR 08FDEA03410

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300002
- Part serial: FH1126
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT CENTER FLAP UPPER SKIN RIB 13-13A.  REPAIR PERFORMED BY REWORK OF CHAFING MARKS AND INSTALLING A NEW CHAFING PLATE   IAW, RAS/197/2008 ISS A, APPROVED BY EA 6-5753-123011.
